Skin rash after treatment.
Jul 4, 2007
Hi, I am now 9 months post treatment from 24 weeks hep c treatment. During treatment I had couple of episodes of skin rashes. Now that it is over 9 months, I am still havind this problem. When I expose to the environment skin rash starts and it continues for a day or two afterwards. My skin is also very dry since then. Your suggestions will be highly appreciated. Regards
Response from Dr. McGovern
Although you may have had rash attributed to interferon when you were on therapy, I would no longer expect this to be the case now. I would certainly see a dermatologist to review these findings since this does not seem to be a drug related issue.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk Unprotected Anal Sex Without Ejaculation
- HIV Transmission Toothbrush
- Insertive Anal Sex And HIV Transmission Risk
- Sex With Hooker Condom Broke Scared To Death
- Unprotected Anal Sex Without Ejaculation How Long Does It Take To Test Positive For AIDS
- What Is The Risk Of Getting HIV From Masturbation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.